Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having chestpain, backpain. X-ray, EKG normal. No help from Vicodin. Diagnosis?

Hello I have been having mid chest/right side of chest and back pain for over a week. It sometimes varies between being a sharp, shooting, or throbbing pain. Lung x rays were good, ekg was good. No other pain except those areas of mid/right chest and back. Been on Vicodin for a week and it offers no relief. Any possible diagnosis or close would be great.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the middle of the chest with a normal ECG is likely to be related to chronic gastritis or a hiatus hernia. Since Vicodin is not helping you, you can try taking omeprazole available over the counter for symptomatic relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor